# SDR ALG2003F00000

- Difficulty date: December 28, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N27483
- Make and model: Bell 206L-1
- Aircraft serial: 45230
- Engine: Allsn 250C28B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070611
- Part serial: 336894
- Condition: Surges
- Location: Engine
- Part time: 11,697 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WHILE AT FLIGHT IDLE THE ENGINE BEGAN TO SURGE, T.O.T. WOULD GO FROM 450C-500C AND N1 WOULD VARY FROM 60-61.5 PERCENT.  THE MECHANIC CHECKED THE FUEL SAMPLE, INSPECTED THE EXTERNAL FUEL FILTER, FUEL NOZZLE SCREEN FOR CONTAMINATION, NONE FOUND, REMOVED AND REPLACED THE FUEL CONTROL AND COMPLIED WITH PNEUMATIC CHECK AND AIRCRAFT WAS RETURNED TO SERVICE.
